Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Riemannian manifolds of finite order


Author: Richard Holzsager
Journal: Bull. Amer. Math. Soc. 78 (1972), 200-201
MSC (1970): Primary 53B20, 53B25; Secondary 53C35, 34A30
DOI: https://doi.org/10.1090/S0002-9904-1972-12914-8
MathSciNet review: 0288695
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Grossman, On characterization of Riemannian manifolds by growth of tubular neighborhoods (mimeographed preprint). MR 296855
  • 2. R. Holzsager, A characterization of Riemannian manifolds of constant sectional curvature, J. Differential Geometry (to appear). MR 358630
  • 3. R. Holzsager and H. Wu, A characterization of two-dimensional Riemannian manifolds of constant curvature, Michigan Math. J. 17 (1970), 297-299. MR 305315
  • 4. H. Wu, A characteristic property of the euclidean plane, Michigan Math. J. 16 (1969), 141-148. MR 39 #7544. MR 246240

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53B20, 53B25, 53C35, 34A30

Retrieve articles in all journals with MSC (1970): 53B20, 53B25, 53C35, 34A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12914-8

American Mathematical Society